# SDR CA150223015

- Difficulty date: January 16, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 2720 · Rudder Control System
- Part: Rod
- Part number: GC41521391
- Condition: Failed
- Location: Rudder Pedal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TWO IN-SERVICE RUDDER PEDAL MECHANISM FAILURES WERE REPORTED ON THE RJ. ONE OCCURRED DURING THE RELEASE OF THE PARKING BRAKE BEFORE PUSH BACK AND THE OTHER OCCURRED ON TAXI WHILE Ï¿½SETTING THE BRAKESÏ¿½.THE GLOBAL AIRCRAFT USES THE SAME RUDDER PEDAL TORQUE TUBE. (TC# 20150223015)
